# SDR 96ZZZX1834

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 7165861
- Condition: Sticks
- Location: Fuel Qty
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE STICKS ON FILL.  TAPPING GAUGE WILL RELEASE.  REMOVED AND REPLACED FUEL GAUGE.
